# SDR AALA950266

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Need Resecuring
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT PASSENGER SEATS 7AB, 12AB, 34AB, TO AFT LAVATORY, AND 40HJ FOUND INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHTS CONNECTORS AT PASSENGER SEATS 7AB AND 34AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
